# SDR ASAA9640087

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLIGHT 66 - PRIOR TO DEPARTURE, THE CREW REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE AT THE AFT OVERWING EXIT AREA.  RECONNECTED LOOSE WIRING AND LIGHTS OPERATED NORMALLY. (M)
